# SDR V0XD20210606002

- Difficulty date: May 29, 2021
- Submitted: June 6, 2021
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,421 hours, 30,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEM AT FS 333 JUST INSIDE SERVICES DOOR IS COORODED AT A FASTENER HOLE. CORRECTIVE ACTION: REPAIRED THE FLOOR BEAM BY FABRICATING AND INSTALLING A REPAIR STRAP IAW STS ENGINEERING AUTHORIZATION 20-2021-116
